MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYN POR HO FEM COM SZ 15; PRSTHSIS, HIP,SEMICNSTRNED,MTAL/PLYMR,POROUSUNCMNTD

SMITH & NEPHEW, INC. SYN POR HO FEM COM SZ 15; PRSTHSIS, HIP,SEMICNSTRNED,MTAL/PLYMR,POROUSUNCMNTD
Catalog Number 71306115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performd due to infection.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.A clinical investigation concluded that no clinically relevant documentation was provided to perform a thorough medical investigation; however, per complaint the revision was due to infection.The patient impact beyond probable antibiotic treatment and the reported revision itself cannot be determined.No further medical assessment can be rendered at this time.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.Product was sterilized according to sterilization release documentation from quality control.Without the return of the actual product involved information, our investigation of this report is inconclusive.No further actions are being taken at this time.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
SYN POR HO FEM COM SZ 15
Common Device Name
PRSTHSIS, HIP,SEMICNSTRNED,MTAL/PLYMR,POROUSUNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7282271
Report Number1020279-2018-00210
Device Sequence Number1177556
Product Code LPH
UDI-Device Identifier03596010291998
UDI-Public03596010291998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2025
Device Catalogue Number71306115
Device Lot Number15CM17354
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR